Covariance structure of parabolic stochastic partial differential equations with multiplicative Lévy noise
Journal article, 2017

The characterization of the covariance function of the solution process to a stochastic partial differential equation is considered in the parabolic case with multiplicative Lévy noise of affine type. For the second moment of the mild solution, a well-posed deterministic space–time variational problem posed on projective and injective tensor product spaces is derived, which subsequently leads to a deterministic equation for the covariance function.

Projective and injective tensor product space

Multiplicative Lévy noise

Stochastic partial differential equations

Space–time variational problems on tensor product spaces

Author

Kristin Kirchner

University of Gothenburg

Chalmers, Mathematical Sciences, Applied Mathematics and Statistics

Annika Lang

Chalmers, Mathematical Sciences, Applied Mathematics and Statistics

University of Gothenburg

Stig Larsson

University of Gothenburg

Chalmers, Mathematical Sciences, Applied Mathematics and Statistics

Journal of Differential Equations

0022-0396 (ISSN) 1090-2732 (eISSN)

Vol. 262 12 5896-5927

Roots

Basic sciences

Subject Categories

Probability Theory and Statistics

Mathematical Analysis

DOI

10.1016/j.jde.2017.02.021

More information

Created

10/7/2017